Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 38, NWS Fort Worth, TX

June 16, 2019Dallas County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 16, 2019, 3:31 PM CDT for Dallas County, Texas. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 3:31 PM CDT (20:31 UTC)
Expired
Jun 16, 2019, 4:00 PM CDT
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Dallas County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:45 PM CDTTORNADO1 E Farmers Branch, TXA BRIEF TORNADO IS BELIEVED TO HAVE MOVED NORTHWEST ACROSS PART OF FARMERS BRANCH NEAR THE JOHNSON`S OUTPOST YMCA ON VALLEY VIEW LANE. PART OF THE ROOF WAS TORN OFF OF THE BUILDING AND THE ROOF WAS BLOWN TO THE NORTHWEST. OTHER TREE DAMAGE WAS NOTED STRETCHING
Jun 16, 3:47 PM CDTTSTM WND DMGFarmers Branch, TXMULTIPLE UNITS DAMAGED AT THE VILLA CREEK APARTMENTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:01 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

631 
WFUS54 KFWD 162031
TORFWD
TXC113-162100-
/O.NEW.KFWD.TO.W.0038.190616T2031Z-190616T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
331 PM CDT Sun Jun 16 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northwestern Dallas County in north central Texas...

* Until 400 PM CDT.
    
* At 331 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Euless, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Irving around 340 PM CDT.
  Farmers Branch and University Park around 350 PM CDT.
  Carrollton and Addison around 355 PM CDT.
  Richardson around 400 PM CDT.

This includes Interstate 35E between mile markers 435 and 441.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3287 9673 3283 9703 3288 9703 3298 9684
      3298 9673
TIME...MOT...LOC 2031Z 243DEG 35KT 3286 9702 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
3 follow-up statements
520 
WWUS54 KFWD 162043
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
343 PM CDT Sun Jun 16 2019

TXC113-162100-
/O.CON.KFWD.TO.W.0038.000000T0000Z-190616T2100Z/
Dallas TX-
343 PM CDT Sun Jun 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN DALLAS COUNTY...
    
At 343 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Farmers Branch, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Carrollton and Addison around 355 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3287 9693 3292 9696 3298 9684 3298 9673
      3288 9673
TIME...MOT...LOC 2043Z 243DEG 29KT 3291 9691 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
043 
WWUS54 KFWD 162050
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
350 PM CDT Sun Jun 16 2019

TXC113-162100-
/O.CON.KFWD.TO.W.0038.000000T0000Z-190616T2100Z/
Dallas TX-
350 PM CDT Sun Jun 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH
CENTRAL DALLAS COUNTY...
    
At 350 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Farmers Branch, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Dallas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3291 9686 3296 9689 3298 9684 3298 9673
      3291 9673
TIME...MOT...LOC 2050Z 244DEG 30KT 3293 9685 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
938 
WWUS54 KFWD 162056
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
356 PM CDT Sun Jun 16 2019

TXC113-162104-
/O.EXP.KFWD.TO.W.0038.000000T0000Z-190616T2100Z/
Dallas TX-
356 PM CDT Sun Jun 16 2019

...THE TORNADO WARNING FOR NORTH CENTRAL DALLAS COUNTY WILL EXPIRE AT
400 PM CDT...
                
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However small hail, gusty winds and heavy rain are still possible
with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Dallas and Southern Collin Counties until 430 PM.

LAT...LON 3291 9686 3296 9689 3298 9684 3298 9673
      3291 9673
TIME...MOT...LOC 2054Z 243DEG 35KT 3295 9681 

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 16, 11:54 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 16, 11:54 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1154 AM CDT Sun Jun 16 2019

.MESOSCALE UPDATE...
The morning MCS across the southeast zones continues to propagate
slowly southward and should exit the area in the next few hours.
Training storms and slow movement has produced 2+ inch rainfall
totals over the past few hours, which has resulted in some minor
flooding from Palestine to Fairfield southward. This threat
should be winding down as activity continues to push steadily
south. In the meantime, convection along the southern CWA
boundary will need to be watched for the next hour or so until the
threat shifts south of the region.

The focus will then shift to the rest of the forecast area where
hi-res CAMs continue to key in on additional thunderstorm
development this afternoon. Lingering storms along the Red River
have thus far been benign due to a lack of instability. However,
scattering clouds and the resulting insolation have already
produced a noticeable increase in surface instability with CAPE
already approaching 2000 J/KG along the I-20 corridor. At this
time, it appears that convective initiation is likely around mid
afternoon as forcing associated with a shortwave arrives from the
northwest. Given the impressive instability expected, modest flow
aloft will be more than sufficient for a few severe storms with
damaging winds the primary concern. Activity will likely become
organized into another southward-moving MCS this evening before
exiting to the south tonight.

A special 18Z sounding seemed appropriate given potential along
with the uncertainty, so a balloon release will be forthcoming and
the data should be available early this afternoon.

Bishop

&&

.AVIATION... /Issued 714 AM CDT Sun Jun 16 2019/
/12 TAFS/

Showers and thunderstorms continue to move through parts of North
Texas this morning, but most of the activity is now east of the
major airports. Ceilings are quite variable with IFR cigs across
parts of the Metroplex to VFR along the Red River. As
precipitation continues to move east, we should see a gradual
improvement to VFR across the region by mid morning.

The main challenge for the remainder of the forecast will be
timing of additional thunderstorm chances. Latest high resolution
guidance suggests additional thunderstorms developing around
midday to the north and west of the Metroplex, but this may be a
bit aggressive.  Morning activity has eroded much of the surface
based instability generally north of I-20 and this will take some
time to recover. Winds will recover to a south-southeast direction
through the morning allowing better moisture to stream back
northward into the afternoon. With an upstream shortwave trough
in a favorable position to provide some forcing through the
afternoon and temperatures warming into the upper 80s and lower
90s, we should become moderately unstable by mid/late afternoon.
Scattered thunderstorms will likely develop along the Red River
and spread southward through the evening. We'll have a VCTS in for
the Metroplex sites by 22Z with a TEMPO for TSRA from 23-02Z. At
Waco, thunderstorms should arrive a little later and we'll have a
TEMPO for TSRA from 2-5Z tonight. Timing of these individual
clusters of storms is difficult and may need to be adjusted
through the day.

Dunn

&&

.DISCUSSION... /Issued 428 AM CDT Sun Jun 16 2019/
/Today through Saturday/

A wavy westerly flow regime will persist across the Southern
Plains through most of the upcoming week, bringing continued
unsettled weather to North and Central Texas. Pinpointing the
initiation zone and timing of individual convective rounds
remains challenging, and confidence in each specific forecast
period is not great. Having said that, it's clear that most of our
region will receive a generous round of additional rainfall
through Wednesday. Given the amount of instability present, we
continue to be concerned with the possibility of strong/damaging
wind gusts with some of these convective clusters. However, with
copious precipitable water values persisting over our region,
isolated heavy rainfall/flash flooding is also becoming a concern
for the next 24-36 hours.

Today/Tonight...

The latest in a series of mid-level shortwaves is currently
located in western KS and the TX Panhandle. The convective cluster
moving across North Texas early this morning (induced by this
shortwave) will continue to decay through daybreak, leaving
lingering activity in our eastern/southeast zones prior to noon. A
thermal boundary associated with this complex will probably set
up across our east central through south central counties,
potentially setting the stage for renewed development here this
afternoon. Have thus kept higher PoPs in these areas.

Was originally pretty confident that much of our western/northern
counties would be generally rain-free through the day, albeit
mostly cloudy, warm and muggy. However, I'm a little concerned by
the HRRR, which continues to initiate new convection over SW
OK/NW TX and push it into the Metroplex before 00z. Believe this
faster solution is overdone, but not completely out of the
question given expected destabilization in these areas and the
continued upstream location of the shortwave. Am thus holding onto
chance PoPs in our west central through north central zones for
later this afternoon, and wouldn't be completely shocked if we do
get our next round into our northwest counties before evening.

If we don't see our next round of organized convection prior to
sunset, we'll very likely see it materialize this evening and
overnight. The GFS, Euro and NAM all exhibit a decent
precipitation signal across our northern counties in the 03-12z
window, triggered once again by the slow-moving shortwave that
will be moving across OK and north TX.

Not overly confident about a damaging wind threat with this next
round tonight, but it certainly can't be ruled out, given the
continued steep mid-level lapse rates and the overall plentiful
supply of instability. Of comparable concern will be the potential
for locally heavy rainfall and isolated flooding. This morning's
convective round will leave some pockets of 1"+ rain totals, with
much of the area's soils re-moistened. This may facilitate better
runoff tonight, particularly if any of the storms slow up and/or train
repeatedly over certain areas. Not confident enough about a Flash
Flood Watch, but the key takeaway here is that we need to stay
alert for this possibility through at least tonight.

Monday through Wednesday...

Made very few changes to the previous forecast for this timeframe.
The aforementioned pesky shortwave should move into
Arkansas/northern Louisana by Monday afternoon, leaving much of
our area (temporarily) in a slightly suppressed northwesterly
flow regime. The convection expected to affect us early Monday
morning should slide eastward into our far eastern zones after
daybreak, and have kept the higher PoPs in these areas. Maintained
chance PoPs elsewhere, but would not be surprised if most of the
region is rain free for much of Monday. The subtle ridging pattern
will persist into Tuesday, though with our very moist, unstable
airmass going absolutely nowhere, guidance is hinting at scattered
shower/thunderstorm activity redeveloping in our northernmost
counties Tuesday afternoon. Beyond this point, the GFS and Euro
diverge a bit in the arrival of the next shortwave, but it's a
safe bet that it'll slide across our area sometime between Tuesday
night and Wednesday. This feature should induce additional
scattered convection across the northern half of our area
Wednesday, but it's doubtful the coverage/intensity of the
rainfall pattern will be a significant compared with the Sunday-
Monday activity. Wednesday will probably also be the first day
that our afternoon temps start to climb decently above seasonal
levels.

Thursday through Saturday...

Compared with the weekend and early portion of the week, this
latter half of the week will be significantly more rain-free and
hotter. While enough low-level moisture/instability will be
available for scattered diurnal convection, synoptic-scale ridging
will assert itself over the region, and this will induce a
healthy rise in afternoon temperatures. We should see mid to upper
90s across much of the forecast area from Thursday through
Saturday. With dewpoints remaining in the 70s, heat index values
will be pushing the century mark in many areas.

Bradshaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    87  70  89  72  91 /  30  70  50  30  30
Waco                89  72  91  73  94 /  40  70  40  20  20
Paris               82  67  83  69  86 /  80  70  70  40  40
Denton              86  69  88  71  90 /  40  60  50  30  30
McKinney            86  69  86  72  90 /  40  70  60  40  30
Dallas              87  72  89  73  91 /  30  70  60  30  30
Terrell             87  70  89  72  91 /  40  60  60  30  30
Corsicana           86  71  86  72  90 /  60  70  60  30  20
Temple              89  72  91  74  94 /  40  50  40  20  20
Mineral Wells       87  69  89  70  92 /  30  60  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

30/26
Hazardous weather outlook, Jun 16, 3:14 PM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
314 PM CDT Sun Jun 16 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
314 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms will continue across much of the area through
tonight, with the greatest risk coverage expected to be along and
west of I-35. Some storms could be severe with initial storms
containing a hail and wind threat. Later this evening, damaging winds
will be the main threat as activity shifts south into Central Texas.
Heavy rainfall and localized flooding will be a threat through
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Thunderstorm chances will continue Monday through Wednesday, but
coverage of storms is expected to be more scattered. The strongest
storms could produce damaging winds. Locally heavy rainfall and
frequent lightning will also be threats.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested through tonight, especially for
areas near and west of I-35.

In the hours before

Local storm report, Jun 16, 2:50 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             2 NNE SPRINGTOWN        33.00N  97.67W
06/16/2019  E1.50 INCH       PARKER             TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL NNE OF SPRINGTOWN.
Local storm report, Jun 16, 3:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             RENO                    32.95N  97.58W
06/16/2019  E1.00 INCH       PARKER             TX   PUBLIC

            QUARTER SIZE HAIL REPORT RECEIVED VIA TWITTER.
Local storm report, Jun 16, 3:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             PELICAN BAY             32.92N  97.52W
06/16/2019  E0.88 INCH       TARRANT            TX   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED NEAR PELICAN BAY.
Local storm report, Jun 16, 3:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND GST     FORT WORTH              32.75N  97.34W
06/16/2019  M63 MPH          TARRANT            TX   AWOS

            WIND GUST TO 63 MPH OBSERVED AT FORT WORTH NAVAL AIR
            STATION JRB (KNFW).
Local storm report, Jun 16, 3:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND GST     FORT WORTH              32.75N  97.34W
06/16/2019  M66 MPH          TARRANT            TX   ASOS

            WIND GUST TO 66 MPH MEASURED AT FORT WORTH ALLIANCE
            AIRPORT (KAFW).
Local storm report, Jun 16, 3:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             BEDFORD                 32.85N  97.13W
06/16/2019  E1.00 INCH       TARRANT            TX   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN BEDFORD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:41 PM CDTRiver Flood WarningFWDHunt52 hr
Jun 15, 7:41 PM CDTRiver Flood WarningFWDHunt, Rockwall49 hr
Jun 15, 11:33 PM CDTSpecial Weather StatementFWDStephens, Young27 min
Jun 15, 11:52 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young38 min
Jun 16, 12:27 AM CDTSevere Thunderstorm WarningFWDJack, Young63 min
Jun 16, 12:46 AM CDTSpecial Weather StatementFWDMontague29 min
Jun 16, 5:36 AM CDTAreal Flood AdvisoryFWDCollin, Denton114 min
Jun 16, 7:53 AM CDTRiver Flood WarningFWDDallas15 hr
Jun 16, 10:28 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Leon3 hr
Jun 16, 12:28 PM CDTSpecial Weather StatementFWDYoung32 min
Jun 16, 12:40 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young65 min
Jun 16, 12:40 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young65 min
Jun 16, 1:43 PM CDTFlash Flood WarningFWDJack, Palo Pinto, Stephens, Young3 hr
Jun 16, 1:54 PM CDTSpecial Weather StatementFWDRobertson36 min
Jun 16, 2:00 PM CDTSpecial Weather StatementFWDStephens30 min
Jun 16, 2:29 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker61 min
Jun 16, 2:36 PM CDTSevere Thunderstorm WarningFWDWise39 min
Jun 16, 2:55 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant65 min
Jun 16, 3:10 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell65 min
Jun 16, 3:28 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 16, 3:50 PM CDTAreal Flood AdvisoryFWDDallas, Denton, Tarrant3 hr
Jun 16, 4:02 PM CDTSpecial Weather StatementFWDEllis28 min
Jun 16, 4:15 PM CDTSevere Thunderstorm WarningFWDEllis45 min
Jun 16, 4:26 PM CDTSevere Thunderstorm WarningFWDDallas, Hunt, Kaufman, Rockwall49 min
Jun 16, 4:38 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro67 min
Jun 16, 4:51 PM CDTSpecial Weather StatementFWDBell24 min
Jun 16, 5:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt59 min
Jun 16, 5:37 PM CDTRiver Flood WarningFWDDallas21 days
Jun 16, 5:58 PM CDTSpecial Weather StatementFWDBosque32 min
Jun 16, 6:08 PM CDTSpecial Weather StatementFWDBell37 min
Jun 16, 6:21 PM CDTSpecial Weather StatementFWDRobertson24 min
Jun 16, 6:31 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Limestone119 min
Jun 16, 6:52 PM CDTSpecial Weather StatementFWDBell, McLennan23 min
Jun 16, 6:58 PM CDTAreal Flood AdvisoryFWDBell, Coryell, Falls, McLennan2 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.